Posted by tai on October 15, 2002, at 17:19:52
In reply to Re: Drunk on Zoloft?, posted by wcfrench on October 15, 2002, at 16:13:52
haha, deja vu for me. Got up around noon, had some breakfast, sent some messages, then started feeling really tired and nauseous. Went to bed. Now its 6pm, wake up, making some dinner and posting some more messages. Im feeling all kinds of out of wac now. Guess my little happy vacation is over.
But don't worry man, I was getting a little laugh trying to picture you as a waiter running around taking orders with your lazy memory. Good thing they give you pen and paper for that job.
I think you are still in a delicate situation with yourself. By no means in the clear. Sounds like the remeron kind of stabalized things for you, but did not really light that spark that everyone needs inside. I know what you mean about the music. I love music, I play music...well I spin records. Alot of people find comfort in music during thier bad times, but I couldnt. I would play stuff that always seemed to save me in the past, and move me, inside and outside, but it was as if even the records had no life. I would listen to them, but they just didnt do anything for me which of course further fueled my deppression and anger. But over time, I started getting pleasure in the little things again, first music, and then people. I consider myself an extrovert, but in my worst times I could illicit no joy from others. I had no interest in people and went out of my way to avoid engaging people. This was of course doubly hard since my job was very people oriented. But it all comes back. You will notice one day, you are smiling, and you really mean it. No more of those forced half smiles.
As for your time schedule on things, I am not sure. you know its a long and sloooowwww path to recovery. When you are not feeling well, time can stand still. And of course you are going to go through different phases as your body not only adjusts to the zoloft, but also to the withdrawing of remeron from your system. It may temporarily disrupt your sleep, eating, excercise habits...hell, you may not even be able to squeeze a pebble out your bum for days...everybodys body will react differently to the introduction of a new drug into thier system. I think you need to give yourself a good 6 weeks to see what you have gained from the zoloft and what you have lost from the remeron.
You know how the game works, always waiting. In the meantime try and go about your daily life, it will be uncomfortable for awhile, but things will eventually come back to you.
You know, I think I just convinced myself to get back on the zoloft. Guess good sex is gonna have to be put on the shelf for a couple of years.